View Single Post
Old 09-08-2012, 01:09 AM   #2
lisa789 lisa789 is offline
Senior Veteran
(female)
 
Join Date: Mar 2011
Location: Europe
Posts: 1,193
lisa789 HB Userlisa789 HB Userlisa789 HB Userlisa789 HB Userlisa789 HB Userlisa789 HB Userlisa789 HB Userlisa789 HB Userlisa789 HB Userlisa789 HB Userlisa789 HB User
Re: graves rage and other mental health problems... help please

Welcome to the board although I'm sorry for the reason you're here.

Are you on 20 mcg already for 7 months, it's still a rather high dosage most maintenance dosage are lower. besides considering the fact that you have symptoms, your levels are off (after all that's what causes symptoms) so do you have any recent labresults if so please feel free to post them, so we can have a look at them and advise you better.

TSH being low does not mean much, in Graves that's to be expected and will remain low until you achieve remission yet does not mean that your levels are at a good place nor that you're still hyperT.

RAI or surgery are drastic options which leave a person hypoT, next to that RAI having several side-effects. Plenty of people achieve remission while, due to ATD (antithyroid drugs) such as carbimazole.

hang in there.

 
Reply With Quote